# SDR ASAA2017083021830

- Difficulty date: August 30, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED, AT BS 277 - 294, BL 0.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW  SRM 51-40-02 AND DRAWING 141A5400, REV-,  SHEET 20.
